# SDR IPXA2015082792774

- Difficulty date: August 21, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 15,396 hours, 9,626 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A53981113200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CABIN SHEAR PLATE LOCATED AT FRAME 79, STGR-26L IS CRACKED.  REPLACE SHEAR PLATE WITH ANGLE BRACKET, PN A53979871200 IAW EO A300-5310-58168-A.
